# SDR DL72S980051

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HFEC INSP SHOWS CRACK INDICATION AT NO 13 STRINGER-TO-RIB HOLE AT WS 629.0.  DRILLED ACCESS HOLE PER M/M 57-13-0.  DRILLED REPAIR PARTS PER M/M 57-13-0.  OK TO INSTALL.  INSTALLED REPAIR  PER M/M 57-13-0.
